Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Had thrush and BV. Vagina sore, eyes hurt, headaches. What is going on?

I recently had thrush and BV at the same time and have now been treated but left very sore and have some broken skin on my vagina . I ve been back to the clinic as I worried this was something else but I was told to stop using Caneston as it has became an irritant and I was given Dermol lotion to use instead to help clear it up. I get thrush once a month and am currently seeing a specialist to find out why but then the last two days I ve had the most severe headache ever. I can t lift my head off the pillow and my eyes hurt. Its all over my head and the painkillers aren t helping. I get headaches a lot and have tried migraine tablets but they don t work. I ve never had one this bad. Could this be connected to the sores I have ? I m confused and worried and already had a week off last week due to pain down there I can t have more time off :(
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Headache and eye pain is not related to vaginal soreness and infection.
Headache is usually seen in association with migraine or in case of eye problems like uncorrected refractive errors or inflammation of the eyes.
Hence I advice you to consult your doctor for examination and treatment accordingly for headache.

Thank you
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor